# SDR SWAA2013062017429

- Difficulty date: June 16, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 31,443 hours, 27,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 83925
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY ESCAPE PATH LIGHTS INOP BETWEEN ROWS 25 TO ROW 30.  REMOVED AND REPLACED CHARGER ASSY IAW AMM.
